# SDR DL76S010388

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 43,704 hours, 21,198 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Condition: Malfunctioned
- Location: Lt Nose Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB FOR INSP. DUE TO SMOKE COMING FROM LT NOSE AREA OVER RADOME.   J/C VISUAL INSPECTION OF NLG AREA, FWD AND MAIN E/E COMPARTMENTS. ALSO VISUALLY INSPECTED OF LT / RT ACM AREAS AND RADAR ANTENNA AREA.  NO ANOMALIES NOTED-ALL HYD QTYS NORMAL, NO HYD LEAKS FOUND.  REPLACED TAT PROBE AS PRECAUTION PER M/M. PERF CADC BITE TEST. NO ABNORMAL CONDITIONS NOTED. RAN BOTH ACMS AND PNEU.SYS, ALL CK NORMAL
